# SDR SWIA201126024

- Difficulty date: April 11, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 25,323 hours, 21,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY LIGHT STRIP AT ROW IS OUT.  (FLT 6684)  REPLACED THE CABIN ESCAPE PATH FLOOR EMERGENCY LIGHTS AT ROW 10.
